Top answers from doctors based on your search:
Disclaimer

used canesten now having a pink discharge

A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Discahrge: Vaginal discharge requires an examination to determine the cause and treatment. Bacterial vaginosis is the most common cause and often has a vaginal o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Fungal infection: It is likely a vaginal fungal infection (candida) secondary to antibiotic use. Call your doctor as there are prescription meds that will easily treat ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Michael Setzer
Specializes in Family Medicine
Gynae appointment : You need to visit your gynecologist for a swab and an examination
1
1 thank
A 20-year-old female asked:
Dr. Gregory Lewis
44 years experience Urology
No: Canesten (clotrimazole) is used to treat vaginal yeast infections and comes in a 1, 3, and 6 day treatment dosing options. If undissolved pieces of th ... Read More
A 20-year-old female asked:
Dr. Tipu Sultan
Specializes in Allergy
Probably yeast: sound like yeast infection. Try some other anti fungal. Ask pharmacist as most antifungals are over the counter. If not better in a week see gynecolog ... Read More
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Medication?: You may be seeing the remnants of the medication since you were using it vaginally. If the symptoms are going then you probably want to give it a week ... Read More
A female asked:
Dr. James Rochester
26 years experience Family Medicine
10-14 days: if yeast is the problem can take up to 2 weeks for symptoms to resolve. I would continue treatment and if no better in a week, consult GP.
A 23-year-old female asked:
Dr. John Rhoades
48 years experience Family Medicine
Not normal: It would be best to be examined by your health care provider, then testing can be done to determine the etiology and correct treatment.
1
1 thank
A 20-year-old male asked:
Dr. Karen Butler
21 years experience Family Medicine
Few things: You are best to see your doctor few things going on. Your rash is one thing and then the urine. Could be yeast. So see doctor for urine test and exam

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month